# SDR AMTA200600636

- Difficulty date: November 3, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: 38760722
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN WITH FAULT LIGHT ILLUMINATED IAW FIM 49-11-00 FIGURE 108, INSTALLED REPLACEMENT.  LOAD COMPRESSOR INLET TEMP SENSOR IAW AMM 49-61-03, OPERATIONAL CHECK NORMAL.  (K)
